New Bernstein Type Inequalities for Polynomials on Ellipses

Bernd Fischer, Roland Freund


We derive new and sharp estimates for the growth in the complex plane of polynomials known to have a curved majorant on a given ellipse. These so-called Bernstein type inequalities are closely connected with certain constrained Chebyshev approximation problems on ellipses. We also present some new results for approximation problems of this type.
Original languageEnglish
JournalComplex Variables, Theory and Application: An International Journal
Issue number4
Pages (from-to)289-305
Number of pages17
Publication statusPublished - 18.05.1990


Dive into the research topics of 'New Bernstein Type Inequalities for Polynomials on Ellipses'. Together they form a unique fingerprint.

Cite this